Home >


Name: REBIAI Belgacem
Grade: Associate Professor
Research interests: Reaction-Diffusion Equations, Nonlinear Partial Differential Equations, Fractional Partial Differential Equations.

Email: brebiai@gmail.com


• University Habilitation to Direct Research, University of Constantine,Algeria, , (April 2012).
• PhD in Mathematics, University of Constantine, Algeria, into collaboration with University of Nancy 1, France, (June 2010). Major Area: Partial Differential Equations. Thesis title: Global existence for a class of reaction-diffusion systems with mass control.
• Magiter Degree in Mathematics, University of Tebessa, Algeria,(June 2003). Thesis title: On the existence and uniqueness of strong solutions for some mixed nonlocal problems.
• Bachelor Degree in Mathematics, University of Oum-elbouaghi, Algeria, (June 1994).

Selected publications

• B. Rebiai, S. Benzeghari and K. Haouam, Necessary conditions of existence for a nonlinear reaction-diffusion system with fractional derivatives, NoviSad J. Math., XX(2016), 1-9

• K. Haouam, B. Tellab and B. Rebiai, Global nonexistence for the Cauchyproblem of nonlinear fractional hyperbolic equations and systems, Accepted for publication in IAENG Int. J. Appl. Math., XX (2016) .

• B. Rebiai and K. Haouam, Nonexistence of Global Solutions to a Nonlinear Fractional Reaction-Diffusion System, IAENG Int. J. Appl. Math., 45(4)(2015),259-262.

• B. Rebiai, Invariant domains and global existence for reaction diffusion systems with a tridiagonal matrix of diffusion coefficients, Mem. Differential Equations Math. Phys., 58 (2013), 79-92.

• B. Rebiai, Global classical .solutions for reaction-diffusion systems with a triangular matrix of diffusion coefficients, Electron. J. Differential Equations, 2011 (2011), No. 99, pp. 1-8.